# SDR 3PSR20120223001

- Difficulty date: February 23, 2012
- Submitted: February 23, 2012
- Operation: General aviation
- Filed by: Piedmont Propulsion Systems, LLC, repair station 3PSR595B
- Make and model: Dhav DHC8*
- Aircraft time: 46,829 hours, 10,415 cycles
- Propeller: Hamstd 14SF7
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing
- Condition: Failed
- Location: Nr 3 Prop Blade
- Part time: 46,829 hours
- Component: Blade, Hamstd
- Component part number: SFA13M1R0AD
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE LOCATED ON LT NR 3 BLADE.  BLADE WAS FOUND TO HAVE A BEARING FAILURE DURING INSPECTION AND MX OF THE PROPELLER.
